# SDR SCNA97292

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 582021
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE L1 DOOR EMERGENCY EXIT SIGNS WERE FOUND BROKEN.  INSTALLED 2 NEW EMERGENCY EXIT SIGN, OPS CHECKED NORMAL.
